Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Squeezing feeling in upper abdomen and under ribcage after taking steroids. What could this be?

my daughter had a uti and they put her on Bactrim . After finishing the antibiotic she woke up with swollen glands and her eyes hurt. Went back to doctor and said it was a virus. Next day woke up with itchy rash over trunk area so figured it was part of the virus and didn t sleep all night due to constant itching. Tried aveeno bath, hydrocortisone cream, aloe , nothing worked. Next day rash all over face and neck and then face started to swell. Went to immediate care and diagnosed with allergy to Sulfa. Gave here 5 days of steroids, hydrocortisone tablets and cream. Also Pepcid . Has one day left of steroid and is experiencing squeezing feeling upper abdomen and under her ribcage. Now what could this be?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
it may be due to side effect of steroids. it causes increased acid secretion in stomach causing gastric ulceration. this is causing pain upper abdomen. so antacids and PPI is to be taken to releive these symptoms.
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor